×

zbMATH — the first resource for mathematics

On the ”bang-bang” principle for nonlinear evolution inclusions. (English) Zbl 0780.34046
This paper appears to be (verbatim) the same as [Aequationes Math. 45, No. 2-3, 267-280 (1993) see the review above].

MSC:
34G20 Nonlinear differential equations in abstract spaces
93C20 Control/observation systems governed by partial differential equations
93C25 Control/observation systems in abstract spaces
34A60 Ordinary differential inclusions
PDF BibTeX XML Cite